# SDR SWAA2023121222003

- Difficulty date: November 15, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BETWEEN BS 727D TO BS 767 AND RBL 21 WL 156 AFT CARGO COMPARTMENT 2023-694289<[01] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN BS 727 TO BS 767 AND RBL 21 WL 156 AFT CARGO COMPARTMENT.  IAW B737-700 SRM 51-40-02 AND DWG: 146A7500 SHEET 85 REV: A MATERIAL USED: P/N: BAC1496-377 PO: 2023 147765 1  SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN BS 727 TO BS 767 AND RBL 21 WL 156 AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG: 146A7500 SHEET 85 REV: A MATERIAL USED: P/N: BAC1496-377 PO: 2023 147765 1  SEE INDIVIDUAL SIGN OFFS BELOW.
